# SDR 9605212297

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 560-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THREE FORWARD CARGO THRESHOLD FITTINGS BS 560, 580 AND 600.  REPLACED FITTINGS PER SRM 51-10-01 PG 4 PAR 4A.
